# SDR JR2R20170629696

- Difficulty date: June 29, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 7,045 hours, 4,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17091919001
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SUPPORT AT FRAME 87, RBL 939.8 HAS CORROSION. REMOVED AND REPLACED GALLEY FLOOR SUPPORT IAW SRM 51-42-03.
